By Topic

Reply to “Comments on “Adaptive Neural Control for a Class of Nonlinearly Parametric Time-Delay Systems””

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Ho, D.W.C. ; Dept. of Math., City Univ. of Hong Kong, Kowloon ; Junmin Li ; Yugang Niu

For original paper see D. W. C. Ho et al., ibid., vol.16, no.3, p.625-35, (2005). For original paper see S. J. Yoo et al., ibid., vol.19, no.8, p.1496-8, (2008). This paper presents the reply to "Comments on ldquoAdaptive neural control for a class of nonlinearly parametric time-delay systemsrdquordquo.

Published in:

Neural Networks, IEEE Transactions on  (Volume:19 ,  Issue: 8 )